DOI 10.1016/j.ando.2007.05.004
[Nephrogenic diabetes insipidus during lithium acute intoxication].
Аннотация
Acute lithium intoxication may occur in circumstances causing kidney failure, when using lithium chronically. This situation may lead to neurological symptoms with coma, gastrointestinal disorders with diarrhea, cardiovascular symptoms with hypotension and metabolic symptoms with hypercalcemia. Nephrogenic diabetes insipidus may also develop. We report the case of a 69-year-old woman suffering from unipolar manic-depressive psychosis and treated by lithium for 10 years. This case highlights the need to monitor serum lithium levels in patients on long-term lithium regimens, especially in circumstances involving dehydration.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.